Show simple item record

dc.contributor.authorDickey, Heather
dc.date.accessioned2016-11-02T00:30:27Z
dc.date.available2016-11-02T00:30:27Z
dc.date.issued2014-11
dc.identifier33518070
dc.identifier80f7689e-d298-47ec-b80b-a6dcfebccee6
dc.identifier84939259873
dc.identifier.citationDickey , H 2014 , ' The impact of migration on regional wage inequality : a semiparametric approach ' , Journal of Regional Science , vol. 54 , no. 5 , pp. 893-915 . https://doi.org/10.1111/jors.12127en
dc.identifier.issn0022-4146
dc.identifier.urihttp://hdl.handle.net/2164/7630
dc.format.extent23
dc.format.extent110554
dc.language.isoeng
dc.relation.ispartofJournal of Regional Scienceen
dc.subjectSDG 10 - Reduced Inequalitiesen
dc.subjectkernal density estimationen
dc.subjectregional migrationen
dc.subjectregional inequalityen
dc.subjectHN Social history and conditions. Social problems. Social reformen
dc.subject.lccHNen
dc.titleThe impact of migration on regional wage inequality : a semiparametric approachen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Economicsen
dc.description.statusPeer revieweden
dc.identifier.doi10.1111/jors.12127
dc.date.embargoedUntil2016-11-01


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record